The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=29&m=3783715
Posted By : Huddie - 1/29/2017 10:31 AM
My son was on a med break for two weeks to give his liver a break and to see how he felt.

He didn't feel much better off abx. I noticed an improvement in mood, energy, and the color returned to his cheeks. He still felt very tired but that may be partly due to January, no exercise, loneliness.

He also was asked to start herbs during the abx break so may have been herxing from them.

He went back on abx last Tuesday. Protocol is Mino/Zithro and Beyond Balance Babs 1.

Almost instantly his deep cough came back that sounds like bronchitis. I stopped the herbs.

Yesterday I stopped the Zith and cough is still there.

Anyone with abx. expertise know what may be causing the cough? He slept until 10:30am (I had to wake him up), hasn't taken anything yet and no coughing spells.

Posted By : Butterflake - 1/29/2017 1:36 PM
Hi Huddie. I don't know what abx is, so will you tell me the long name?
SLE '05, Sjogren's, Fibro, Raynaud's, major depressive disorder, anxiety; CVID (Common Variable Immunodeficiency); IVIG and Benlysta infusions monthly; Hypertension; Osteoarthritis of the spine, right knee, fingers, toes; Bursitis right hip; Osteoporosis, CNS problems, GERD, angina, 1st stage kidney disease. Many meds: better living through chemistry

Posted By : Huddie - 1/29/2017 3:47 PM
Butterflake,

Thank you. I actually responded that I added this to the wrong board. My son and I have Lyme and I must have clicked Lupus by mistake!

Sorry - thanks for trying to help him.

Hope you are feeling good.

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer